On a theorem of von Neumann. (English) Zbl 0102.04103


28-XX Measure and integration
Full Text: DOI


[1] Jean Dieudonné, Sur un théorème de Jessen, Fund. Math. 37 (1950), 242 – 248 (French). · Zbl 0040.01902
[2] Dorothy Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 108 – 111. · Zbl 0063.03723
[3] Dorothy Maharam, On two theorems of Jessen, Proc. Amer. Math. Soc. 9 (1958), 995 – 999. · Zbl 0093.05803
[4] J. von Neumann, Algebraische Repräsentanten der Funktionen bis auf eine Menge vom Masse Null, J. Reine Angew. Math. vol. 165 (1931) pp. 109-115. · Zbl 0003.10602
[5] J. von Neumann and M. H. Stone, The determination of representative elements in the residual classes of a Boolean algebra, Fund. Math. vol. 25 (1935) pp. 353-378. · Zbl 0012.24403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.